# SDR DALA2019031101574

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0975970) DURING INSPECTION FOUND CORROSION TRACK LBL 17.4 LOCATED BTW BS 727I TO BS787 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON TRACK LBL LOCATED BTW BS 7271 TO BS 787 AT AFT CARGO COMPARTMENT AS PER PRI 575869-14 REV.O AND ERA 575869-14.
